MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO S3 SIGNATURE - 3005; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO S3 SIGNATURE - 3005; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 3005S3SIGNATURE
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field and the issue was confirmed.However, there was no product malfunction; the issue was the result of use error as the scale was not properly zeroed before use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the scale was inaccurate.There was no patient involvement.

Brand Name
S3 SIGNATURE - 3005
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8013826
Report Number0001831750-2018-01355
Device Sequence Number19178092
Product Code FNL
UDI-Device Identifier07613327278439
UDI-Public07613327278439
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number3005S3SIGNATURE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1